A high-order scheme for the incompressible Navier-Stokes equations with open boundary condition - Inria - Institut national de recherche en sciences et technologies du numérique Access content directly
Journal Articles International Journal for Numerical Methods in Fluids Year : 2013

A high-order scheme for the incompressible Navier-Stokes equations with open boundary condition

Abstract

We present a numerical scheme to solve the incompressible Navier-Stokes equations with open boundary condition. After replacing the incompressibility constraint by the pressure Poisson equation, the key is how to give an appropriate boundary condition for the pressure Poisson equation. We propose a new boundary condition for the pressure on the open boundary. Some numerical experiments are presented to verify the accuracy and stability of scheme.

Dates and versions

hal-00931030 , version 1 (14-01-2014)

Identifiers

Cite

Marc Thiriet, Z. Sheng, Frédéric Hecht. A high-order scheme for the incompressible Navier-Stokes equations with open boundary condition. International Journal for Numerical Methods in Fluids, 2013, 73 (1), pp.58-73. ⟨10.1002/fld.3792⟩. ⟨hal-00931030⟩
133 View
0 Download

Altmetric

Share

Gmail Facebook X LinkedIn More